MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA 4K UHD CAMERA CONTROL UNIT; VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VISERA 4K UHD CAMERA CONTROL UNIT; VIDEO SYSTEM CENTER
Model Number OTV-S400
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the video system center displayed no image during inspection for use.During the initial evaluation of the returned device, it was observed that serial digital interface (sdi) one and sdi two had no output.No patient harm was reported.
 
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction was determined to be impact damage to the receiver module.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.

Brand Name
VISERA 4K UHD CAMERA CONTROL UNIT
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50477359
Report Number3002808148-2026-30107
Device Sequence Number10173470
Product Code FET
UDI-Device Identifier04953170374623
UDI-Public04953170374623
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S400
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown